# SDR CALA2009121800744

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 36,803 hours, 12,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 4678
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOPERATIVE, BATTERY CHARGER FOR ROWS 25 THRU 29ABC WILL NOT TEST.  REPLACED POWER SUPPLY AS REQ'D REF M/M 33-51-06-960-806.  OPS CHECKS GOOD.
